# SDR SWAA2019082036057

- Difficulty date: July 31, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 60,725 hours, 35,715 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 141A5220
- Condition: Corroded
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR FITTING BRACKET CORRODED AT BS. 344, LBL 52.      R&R BRACKET PER SOPM AND DWG.
